# SDR DALA2015091505663

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 58,108 hours, 41,843 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT SIDE EXTERIOR HAS 7 X .3750" AREA OF DEEP WEAR APPROXIMATELY .10" ABOVE & FWD OF HORIZONTAL STABILIZER CTR AFT SPAR.  NR FOR ADDITIONAL INFORMATION 001-0341:5300-2551/010 00141.  REPAIRED IAW PRI 539282-14, REV "0" AND ER/A 539282-14, REV ORIGINAL.
